# SDR CA971216074

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing Race
- Part number: 7823011
- Condition: Cracked
- Location: Prop Nr 2 Bore
- Part time: 18,392 hours
- Component: Hamstd, 7820004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY OF THE PROPELLER TO SHIP TO THE VENDOR FOR A MAJOR INSPECTION, THE NR 2 BORE BEARING RACE WAS FOUND CRACKED.  PART TC:  22,383.
